# SDR CA150612010

- Difficulty date: June 7, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Boeing 747SP-J6
- Aircraft time: 58,438 hours
- Engine: Pwa JT9D7J
- System (JASC): 2720 · Rudder Control System
- Part: Control Module
- Part number: 2417009007
- Condition: Leaking
- Location: Rudder
- Part time: 414 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING WALK AROUND, MX CREWS FOUND EVIDENCE OF HYD LEAKING COMING FROM TAIL SECTION.  AFTER FURTHER INVESTIGATION, THE HYD SYS 3 WAS COMING FROM UPPER RUDDER CONTROL MODULE, SMALL PIN HOLE, CRACK ON CASTING, SEE PICTURES.  MX CREWS REPLACED THAT DEFECTIVE UNIT, JUNE 07, 2015.  THIS UNIT WAS PREVIOUSLY REPLACED, JAN 11, 2013 IAW AD COMPLIANCE AD 2012-03-09 OPTION 1 SPEC PN 60B80093-104, PN ON 241700-9007, SN 045, CYCLE 98, CYCLES TSN 414.4 HOURS, TSO 414.4 HOURS, ACFT C FPAW B747SP-J6, SN 21934 TOTAL HOURS AIRFRAME 58559.6 & LANDING 14172.
